# SDR AALA20071986

- Difficulty date: October 18, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 34G INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 34G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
